# SDR USAA2009010590017

- Difficulty date: January 2, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 34,119 hours, 13,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 628 YEG-LAS EMERGENCY LIGHT LAV D EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED 22LQ BULB. OPERATIONAL CHECK WAS GOOD.
